# SDR SWAA2022120169047

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN FOUR PHOTOLUMINESCENT FLOOR LIGHTING IN THE PASSENGER CABIN.  REPLACED THE FOUR PHOTOLUMINESCENT PROXIMITY LIGHTS IAW AMM 33-51-15-400-802, AND DWG-33500007.
